Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONDITION REGULARITE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 109

  • Page / 5
Export

Selection :

  • and

PROCESSUS ALEATOIRES DANS UN INTERVALLE FINIGRIGELIONIS B.1976; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1976; VOL. 16; NO 2; PP. 51-63; ABS. LETTON ANGL.; BIBL. 12 REF.Article

ON REGULARITY CONDITIONS IN MATHEMATICAL PROGRAMMING = SUR LES CONDITIONS DE REGULARITE EN PROGRAMMATION MATHEMATIQUEPENOT JP.1982; MATH. PROGRAM. STUDY; ISSN 0303-3929; NLD; DA. 1982; VOL. 19; PP. 167-199; BIBL. 71 REF.Article

MODIFIED REGULARITY CONDITIONS FOR NONLINEAR PROGRAMMING PROBLEMS OVER MIXED CONE DOMAINS.SPOSITO VA.1974; MATH. PROGRAMMG; NETHERL.; DA. 1974; VOL. 6; NO 2; PP. 167-179; BIBL. 1 P. 1/2Article

REGULARITY AND STABILITY OF EQUILIBRIUM POINTS OF BIMATRIX GAMESJANSEN MJM.1981; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1981; VOL. 6; NO 4; PP. 530-550; BIBL. 23 REF.Article

REGULARITY AND STABILITY FOR THE MATHEMATICAL PROGRAMMING PROBLEM IN BANACH SPACESZOWE J; KURCYUSZ S.1979; APPL. MATH. OPTIMIZ.; DEU; DA. 1979; VOL. 5; NO 1; PP. 49-62; BIBL. 10 REF.Article

A REMARK ON A REGULARITY ASSUMPTION FOR THE MATHEMATICAL PROGRAMMING PROBLEM IN BANACH SPACESZOWE J.1978; J. OPTIMIZ. THEORY APPL.; USA; DA. 1978; VOL. 25; NO 3; PP. 375-381; BIBL. 3 REF.Article

MODULES DE REGULARITE ET APPROXIMATIONS POLYNOMIALES DES FONCTIONS DANS LES DOMAINES QUASI CONFORMESBELYJ VI; TAMRAZOV PM.1978; DOKL. AKAD. NAUK S.S.S.R.; SUN; DA. 1978; VOL. 241; NO 3; PP. 513-516; BIBL. 4 REF.Article

EQUIVALENCE OF THE WEAK AND STRONG AXIOMS OF REVEALED PREFERENCE WITHOUT DEMAND CONTINUITY ASSYMPTIONS: A "REGULARITY CONDITION" APPROACH.SAKAI Y.1974; J. ECON. THEORY; U.S.A.; DA. 1974; VOL. 8; PP. 292-304; BIBL. 8 REF.Article

REGULARITY CONDITIONS FOR A CLASS OF CONVEX PROGRAMS.GARSTKA SJ.1973; MANAG. SCI.; U.S.A.; DA. 1973; VOL. 20; NO 3; PP. 373-377; BIBL. 9 REF.Article

REGULARITE DES PROCESSUS A SAUTSBALTRUNAS AB.1976; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1976; VOL. 16; NO 2; PP. 21-30; ABS. LETTON ANGL.; BIBL. 6 REF.Article

UNTERSUCHUNGEN ZU REGULARITAETSBEDINGUNGEN BEI DEN BARRIERE- UND ZENTRENMETHODEN. = RECHERCHE DES CONDITIONS DE REGULARITE POUR LES METHODES DE BARRIERE ET DE CENTRESELSTER KH; GROSSMANN C.1974; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1974; VOL. 5; NO 3; PP. 191-206; ABS. ANGL. FR.; BIBL. 17 REF.Article

EQUATIONS LINEAIRES DU SECOND ORDRE A COEFFICIENTS PERIODIQUESTONKOV EL.1978; MAT. FIZ.; UKR; DA. 1978; NO 24; PP. 58-69; BIBL. 15 REF.Article

ON THE EXISTENCE AND NONEXISTENCE OF LAGRANGE MULTIPLIERS IN BANACH SPACES.KURCYUSZ S.1976; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1976; VOL. 20; NO 1; PP. 81-110; BIBL. 1 P. 1/2Article

QUESTION DE CONVERGENCE DES EPSILON -EQUILIBRES VERS DES EQUILIBRES DANS LES JEUX NON ANTAGONISTES A DEUX PERSONNES AVEC CHOIX DU MOMENTSUDZHYUTE D.1976; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1976; VOL. 16; NO 3; PP. 203-215; ABS. LETTON ANGL.; BIBL. 5 REF.Article

REGULARITE DES CONDITIONS AUX LIMITES AUTOADJOINTESMINKIN AM.1977; MAT. ZAMET.; S.S.S.R.; DA. 1977; VOL. 22; NO 6; PP. 835-846; BIBL. 5 REF.Article

REGULARITE DES POINTS FRONTIERES POUR LES EQUATIONS LINEAIRES DU TYPE PARABOLIQUEMAMEDOV IT.1976; MAT. ZAMET.; S.S.S.R.; DA. 1976; VOL. 20; NO 5; PP. 717-723; BIBL. 3 REF.Article

PROPRIETES DES FONCTIONS SATISFAISANT A LA CONDITION DE LIPSCHITZ LOCALEGUPAL AM.1978; KINERNETIKA; UKR; DA. 1978; NO 4; PP. 140-142; ABS. ENG; BIBL. 10 REF.Article

A NECESSARY AND SUFFICIENT REGULARITY CONDITION TO HAVE BOUNDED MULTIPLIERS IN NONCONVEX PROGRAMMING.GAUVIN J.1977; MATH. PROGRAMMG; NETHERL.; DA. 1977; VOL. 12; NO 1; PP. 136-138; BIBL. 4 REF.Article

Stability and regular points of inequality systemsBORWEIN, J. M.Journal of optimization theory and applications. 1986, Vol 48, Num 1, pp 9-52, issn 0022-3239Article

A minimal sufficient statistic and representations of the densitiesSATO, M.Scandinavian journal of statistics. 1996, Vol 23, Num 3, pp 381-384, issn 0303-6898Article

An alternative regularity condition for Hájek's representation theoremTIERNEY, L.Annals of statistics. 1987, Vol 15, Num 1, pp 427-431, issn 0090-5364Article

CONDITIONS SUFFISANTES DE REGULARITE D'UN PROBLEME AUX LIMITES PERIODIQUE POUR UNE EQUATION DE HILL A ARGUMENT DEPHASEKOMLENKO YU V.1977; MAT. FIZ., U.S.S.R.; S.S.S.R.; DA. 1977; NO 22; PP. 5-12; BIBL. 11 REF.Article

A MODIFICATION OF THE ZOWE AND KURCYUSZ REGULARITY CONDITION WITH APPLICATION TO THE OPTIMAL CONTROL OF NOETHER OPERATOR EQUATIONS WITH CONSTRAINTS ON THE CONTROL AND THE STATETROELTZSCH F.1983; MATHEMATISCHE OPERATIONSFORSCHUNG UND STATISTIK. SERIES OPTIMIZATION; ISSN 0323-3898; DDR; DA. 1983; VOL. 14; NO 2; PP. 245-253; ABS. GER/RUS; BIBL. 13 REF.Article

INTRINSIC CHARACTERIZATION FOR LIPSCHITZ ASYMPTOTICALLY HYPERBOLIC METRICSBAHUAUD, Eric.Pacific journal of mathematics. 2009, Vol 239, Num 2, pp 231-249, issn 0030-8730, 19 p.Article

Necessary conditions for an extremum, penalty functions and regularityPSHENICHNYJ, B. N.Mathematical research. 1988, Vol 45, pp 146-157, issn 0138-3019Article

  • Page / 5